# SDR UIEA2020063021323

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT SILL EMERGENCY LIGHT NOT ILLUMINATED.   REPLACED THE LIGHT AND TESTED NORMAL IAW AMM 33-51-05, REV 98.
